MathSciNet Relay Station
MathSciNet bibliographic data
MR882498 03E15 (26A24)
Kechris, Alexander S.; Woodin, W. Hugh Ranks of differentiable functions. Mathematika 33 (1986), no. 2, 252–278 (1987).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement